# SDR V0XR20130310J0175

- Difficulty date: March 7, 2013
- Submitted: March 10, 2013
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 31,044 hours, 23,554 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 14572073005
- Condition: Loose
- Location: Zone 100
- Part time: 31,044 hours, 23,554 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENERS AT FRAME BETWEEN 59/60 BETWEEN STR 21L AND 21R.  INSTALLED DOUBLERS IAW EC5320-01761 AND INSTALLED RT AND LT FAIRINGS IAW SRM 51-40-02.
